Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stochastic stability of generalized SRB measures of Axiom A basic sets

Authors: Liu Pei-Dong and Zheng Hong-Wen
Journal: Proc. Amer. Math. Soc. 128 (2000), 3541-3545
MSC (2000): Primary 37D20
Published electronically: May 18, 2000
MathSciNet review: 1778278
Full-text PDF

Abstract | References | Similar Articles | Additional Information


In this note we prove that the generalized SRB measure of an Axiom A basic set is stable under random diffeomorphisms type perturbations.

References [Enhancements On Off] (What's this?)

  • 1. L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin Heidelberg New York, 1998.
  • 2. T. Bogenschütz, Private communication.
  • 3. T. Bogenschütz, Stochastic stability of equilibrium states, Random Comput. Dynam. 4 (1996), 85-98. MR 97c:58085
  • 4. T. Bogenschütz, Equilibrium states for random dynamical systems, Ph.D. Thesis, Bremen University, 1993.
  • 5. P.-D. Liu, Random perturbations of Axiom A basic sets, J. Stat. Phys. 90(1/2) (1998), 467-490. MR 99a:58108
  • 6. P.-D. Liu, M. Qian, Smooth Ergodic Theory of Random Dynamical Systems, Lec. Not. Math. 1606, Springer, 1995. MR 96m:58139
  • 7. L.-S. Young, Stochastic stability of hyperbolic attractors, Ergod. Theory Dynam. Syst. 6 (1986), 311-319. MR 88a:58160

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37D20

Retrieve articles in all journals with MSC (2000): 37D20

Additional Information

Liu Pei-Dong
Affiliation: Department of Mathematics and Institute of Mathematics, Peking University, Beijing 100871, People’s Republic of China

Zheng Hong-Wen
Affiliation: Department of Mathematics, Hebei Normal University, Shijiazhuang City 050016, Hebei, People’s Republic of China

Keywords: Axiom A basic set, generalized SRB measure, random dynamical system
Received by editor(s): January 28, 1999
Published electronically: May 18, 2000
Additional Notes: The first author was supported by the NSPCP and a fund from the NECC
The second author was supported by the National Natural Science Foundation of China.
Communicated by: Michael Handel
Article copyright: © Copyright 2000 American Mathematical Society